# SDR CA040805015

- Difficulty date: July 26, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660710840
- Condition: Cracked
- Location: Rt Propeller
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING, PILOTS FELT A LIGHT VIBRATION ON THE RT PROPELLER WHEN FEATHERING.  AFTER INVESTIGATION FOUND PROPELLER HUB MATING FACE AND PGB FLANGE WITH A LIGHT PLAY. 6 ATTACH BOLTS OUT OF 12 WERE FOUND TO BE 1 TURN LOOSE ALTHOUGH THE SAFETY WIRE WAS STILL INTACT.  SOME BOLTS WERE JAMMED AND COULD NOT BE REMOVED.  PROPELLER REMOVED AND FOUND STRETCHED THREADS IN HOLES AND ALSO 3 CRACKS FOUND BY NDT AROUND DOWEL PIN HOLE.   WE ARE ASSUMING THAT THE HUB BOLT HOLES STRETCHED, THERE ARE SOME SB'S REGARDING THIS ISSUE THAT WERE ALREADY ACCOMPLISHED. NOTE THAT THIS HUB WAS NEW AND INSTALLED AT LAST OVERHAUL.
